MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLOX; ENDOSCOPIC BITE BLOCK

BOSTON SCIENTIFIC CORPORATION BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-546-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The lot number is not known per the complainant; therefore, the device manufacture and expiration dates cannot be determined.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2019.According to the complainant, the patient had an allergic reaction to the elastic of the bite blox.Reportedly, the patient appears to have pre-existing allergies to either polyester or poly urethane.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
Block b5 was updated.Block a2: patient's exact age is unknown; however it was reported that the patient was over the age of 18.Block d4 and h4: the lot number is not known per the complainant; therefore, the device manufacture and expiration dates cannot be determined.Block h6: problem code 1907 captures the reportable event of allergic reaction.Conclusion code 4316 is being used in lieu of an adequate conclusion code for "device not returned." block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2019.According to the complainant, the patient had an allergic reaction to the elastic of the bite blox.Reportedly, the patient appears to have pre-existing allergies to either polyester or poly urethane.The patient's condition at the conclusion of the procedure was reported to be fine.***additional information as of 26dec2019*** the allergic reaction was like a rash around the areas where the bite blox came into contact with the skin.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9395795
Report Number3005099803-2019-05771
Device Sequence Number16568859
Product Code MNK
UDI-Device Identifier00840253104809
UDI-Public00840253104809
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSBT-546-100
Device Catalogue Number60264
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;